Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why is there horrible stomach pain after my periods ?

got off period friday, since then 5 days straight ive had a horrible stomach ache, like knots twisting n turning, taken pepto, no other symptoms? not like cramps at all, just a horrible stomach ache, mostly in the middle, nothing down low?
Thu, 19 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication
OBGYN 's  Response
Hi Stephanie ,
You should take an antispasmodic and a good antacid.If the pain still persists then go for an ultrasound.
Best wishes ,
Take care
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi
Welcome to
Health care Magic

since the pain is from 5 days, not relieved by medication, ultrasound scan of abdomen is required to rule out appendicitis and any other disorder.. do not neglect.. consult a General surgeon.. take care..
I find this answer helpful
General & Family Physician Dr. Channabasappa K's  Response
first you should go for usg-abdomen by consulting general surgeon in your area,bcoz pain could be due to a/c pancreatitis,stones in gall bladder or it may be due to serious causes like intestional obstruction, appendicitis,diverticulitis.. etc,&are life threatining. till then take tab rantac150 ibd,tad anafortan 1bd along with gelucilmps sup 2to3 tsp on empty stomach provided thery should not be any delay in getting ultrosound abdomen.ok take care.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my names maribel and im concerned because I had my period for a whole week and had unprotected sex everyday off my period and after and jest yesterday I started to spot like my period was starting again till today and have bad stomach pain why could this be please it would help thanks

doctor1 MD

ive jst came off my period about a week, and i have been feeling sick on and off through day and night but i have been getting few pains in th bottom of my stmach could you tell me what it could be please?

doctor1 MD

1 am 37 year s my proplem is :: i am suffering from lower stomach pain after periods . pain starts with in one week after periods , it occurs mainly in left side but sometimes in right side and comes in my left or right side of that abdomin.please tell me the reason and diagnosis .i have visited several doctor but dosent help me

Recent questions on  Abdominal pain

doctor1 MD

My 2yr old suffers from mild active colitis. She had an endoscopy last year october which showed contact bleeding in the colon. She has been put on a dairy free diet and sulphasalizine for at least 6 months. Her syptoms had been improving, but in the past 3/4 days the problem has flaired up again and she is passing a lot of blood in her stool. What do you advise?

doctor1 MD

I have been having blody diarrhea for nearly 3 years along with other symptoms e.g. joint pains, inflamed eyes, stomach pains etc. Suspected IBD- colitic then crohn s. I have had negative colonoscopies however a capsule endoscopy 4 weeks ago revealed a red inflamed duodenum alongside abnormal mucosa and a benign tumor in the duodenum. What could this possibly mean and what might happen next?

doctor1 MD

hi i am a patient of ulcerative colitis and has suffered a relapse so was on steorids due to which i have terrible hair loss somebody has precribed keraglo forte how effective is the tablet to control hair loss and stop greying of hair?i am 33years old

doctor1 MD

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to become mixed in with the stool and within the past month more blood than stool is being voided. I have mild, intermittent abdominal pain as well as intermittent pain with BM. There s no itching or rash. I have noticed some exacerbation with spicy foods i.e. jalepenos which in both instances caused me to void so much blood that the water in the toilet became bright red. There is no fhx significant for colon cancer or GI bleeds. I am a 20 y.o. female with no signifcant medical hx or problems other than multiple bone fxs, tonsilectomy and adnoidectomy. I

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last month or so to leave contraception and have our second child. My periods past two months have been...